# SDR AALA201812139038

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 68,421 hours, 18,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. R1 DOOR OUTSIDE FUSELAGE EMERGENCY LIGHT INOPERATIVE (NOTE: RE-LAMPED - NO FIX LAMP  CPN 5736645).  REPLACED BATTERY PACK AT M00730 PER AMM 33-51-07. ALL TEST NORMAL.
